# SDR AU970223

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pushrod
- Part number: 693923617
- Condition: Damaged
- Location: Te Flap Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH OUTBOARD TRAILING EDGE FLAP AFT FLAP INBOARD PUSHROD BENT
